Show simple item record

dc.contributor.authorPeralta, Antonio M
dc.contributor.authorVillanueva, Ignacio
dc.contributor.authorWright, J D Maitland
dc.contributor.authorYlinen, Kari
dc.date.accessioned2011-12-31T00:23:45Z
dc.date.available2011-12-31T00:23:45Z
dc.date.issued2010-12
dc.identifier.citationPeralta , A M , Villanueva , I , Wright , J D M & Ylinen , K 2010 , ' Weakly compact operators and the strong* topology for a Banach space ' , Proceedings of the Royal Society of Edinburgh A , vol. 140 , no. 6 , pp. 1249-1267 . https://doi.org/10.1017/S0308210509001486en
dc.identifier.issn0308-2105
dc.identifier.otherPURE: 3816003
dc.identifier.otherPURE UUID: 5ab319bf-a0f7-4a13-963a-083d487bac38
dc.identifier.otherScopus: 79251617792
dc.identifier.urihttp://hdl.handle.net/2164/2202
dc.format.extent19
dc.language.isoeng
dc.relation.ispartofProceedings of the Royal Society of Edinburgh Aen
dc.subjectQA75 Electronic computers. Computer scienceen
dc.subject.lccQA75en
dc.titleWeakly compact operators and the strong* topology for a Banach spaceen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1017/S0308210509001486
dc.date.embargoedUntil2011-12-31


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record